# SDR CALA2020032000633

- Difficulty date: March 11, 2020
- Submitted: March 20, 2020
- Operation: Air carrier
- Aircraft: N496UA
- Make and model: Airbus A320-232
- Aircraft serial: 1845
- Aircraft time: 56,986 hours, 24,519 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 32145410
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTING FAILS FOR 13WL UNIT FAULT. (A3NB-33-3-6012) O N HAECO LCQ NR 9294362 GENERATED BY V894373. REMOVED AND REPLACED BWL EPSU AND EPSU BETTERY IAW A320 AMM 33-5 1-38-000-001-A, 33-51-38-400-001-A, 33-51-38-000-002-A, 33-51-38 -400-002-A. OPS CHECKS GOOD IAW A320 AMM 33-51-00-710-001-A. PER FORMED BY V907990, INSP BY V061704. ROTABLE PARTS CHANGE WAS INDICATED - TT # 1249114  SN OFF 4079 POWER SUPPLY, C  OFF 31-3350-9-9001 4079 ON 31-3350-9-9001 4228
